# SDR AWXA200601088

- Difficulty date: June 14, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AROUND HOLE NR 64 OF THE ACTUATING CYLINDER ANCHORAGE RIGHT WING.  CORROSION WAS REMOVED IAW PART A OF AWA ERN 26-5725-06885-E82.
